# SDR AALA202411045484

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 28,726 hours, 11,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0123
- Condition: Low Pressure
- Location: Zone 800
- Part time: 50,161 hours, 18,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR PRESSURE LOW AND REQUIRES REPEAT SERVICING. REMOVED AND REPLACED R1 DOOR DAMPER.
